# SDR IPXA2016022099639

- Difficulty date: February 3, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRCB,  AREA FLOOR PANEL WSP 0791-501 CORRODED, BS 484, LBL 85.  REPAIRED NOTED CORROSION IAW EA 011-5310-01-A6079, REV IR AND EO MD11-5310-59890-A.
